EconPapers    
Economics at your fingertips  
 

Two-Step Iterative Method for Nonconvex Bifunction Variational Inequalities

Muhammad Aslam Noor (), Khlaida Inayat Noor () and Eisa Al-Said ()
Additional contact information
Muhammad Aslam Noor: COMSATS Institute of Information Technology
Khlaida Inayat Noor: COMSATS Institute of Information Technology
Eisa Al-Said: King Saud University

Chapter Chapter 42 in Functional Equations in Mathematical Analysis, 2011, pp 689-696 from Springer

Abstract: Abstract In this paper, we suggest and analyze a two-step iterative method for solving nonconvex bifunction variational inequalities. We also discuss the convergence of the iterative method under partially relaxed strongly monotonicity, which is a weaker condition than cocoerciveness.

Keywords: Bifunction variational inequalities; Nonconvex sets; Monotone operators; Iterative method; Convergence (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_42

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_42

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_42